# SDR ARWA20041004

- Difficulty date: October 22, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 66,325 hours, 19,563 cycles
- Engine: Pwa JT3D7
- Engine time: 62,793 hours, 19,980 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 60 KTS DUE COMPRESSOR STALL NR 3 ENGINE.  INSPECTED ENGINE INLET AND EXAUST, NO DEFECTS FOUND.  ENGINE RUN UP C/W IN ACCORDANCE WITH MM 71-00.  UNABLE TO DUPLICATE PROBLEM.  OK FOR SERVICE.
